Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Night sweats, snoring, itchy skin on arms, legs, restlessness in legs, no periods. On sertraline and omeprazole. Pre-menopausal symptoms?

I am 38, overweight and a smoker, I do not drink alcohol, I am on sertraline 20mg and omeprazole 20mg. For the past few months I have been having night sweats where I wake up wet through! I have also began snoring quite badly, I have itchy skin on my arms and shoulders at night and terrible restless legs. For the first time ever ( other than when I was pregnant ) I have completely skipped my period. I am deffinately not pregnant! Could I be pre menopausal?
Asked On : Fri, 29 Jun 2012
Answers:  2 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Yes, you could be pre-menopausal. That is definitely a possibility we need to consider. We would need an ultrasound of the pelvis and a FSH, LH and estrogen level.
This can also be due to simply anxiety and if you are receiving sertraline for this, then probably you need a higher dose or need to switch to another drug
Hope this helps
Answered: Fri, 29 Jun 2012
I find this answer helpful

2 Doctors agree with this answer

Allergist and Immunologist Dr. Sujoy Khan's  Response
Just skipping one period is sometimes normal, but pre-menopausal is on the cards although a bit early.
A raised (rising) FSH & LH level will confirm this but will need to be repeated at a later stage.
Ultrasound pelvis may also be necessary.
The rash that you are describing could be secondary to the sertraline, so you could either stop this or get a prescription for long-acting antihistamines for 4-6 weeks (fexofenadine or cetirizine).
Answered: Mon, 9 Jul 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor